# SDR AALA201706129005

- Difficulty date: June 11, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 51,768 hours, 19,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN AISLE FLOOR PANEL 251AG AT ROW 22. REPAIRED THE FLOOR PANEL IAW DWG 53-02-00-2, REPAIR 2.  AIRCRAFT WAS GROUNDED.
